# SDR SWAA2022101158063

- Difficulty date: October 9, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 62,812 hours, 33,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER WINGS INTERIOR AND EXTERIOR EMERGENCY LIGHTS INOP 2022-533510 / [01] REMOVED AND REPLACED FUSE (3 EA) ON EMERGENCY EXIT LIGHT BATTERY PACK M1668 AND M1669 AND PERFORMED TEST IAW B737-700 AMM 33-51-06-960-804. TEST IS OK.;[02] TASK CARD COMPLETE.
